# SDR SWAA2020051376422

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 58,880 hours, 34,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMER LIGHTS OUT MED CABIN PREFLIGHT / REMOVE AND REPLACED LT MID CABIN BATTERY PACK REF AMM 33-51-00 OPS CHECK GOOD.
